Jump to content

urrggh...NAUSEA! Normal?


[At...]

Recommended Posts

I've been at 1.25 clonazepam for five days and it seems like my nausea just keeps getting worse.  Keep feeling like I'm going to lose breakfast.  Anyone else have a symptom like this?  How long did it take it to go away?
Link to comment
Share on other sites

I had horrible nausea on the 18 and 20th day of my complete Klonipin w/d, but it is gone now.  I hope this won't be a main symptom for you, It truly is one of the worst.  Let us know how you are doing.

 

Romel

Link to comment
Share on other sites

Yes, it's a normal w/d symptom that I have experienced myself...it's not funny because when you're in w/d you need the food to stay in because it will help you recover or stabalize quicker.  Only had this once after a big breakfast.

 

Jarocho

Link to comment
Share on other sites

I've been at 1.25 clonazepam for five days and it seems like my nausea just keeps getting worse.  Keep feeling like I'm going to lose breakfast.  Anyone else have a symptom like this?  How long did it take it to go away?

 

Yes, I had this thru at least the first half of my taper. It eased up when I got below .5mg.

Link to comment
Share on other sites

I'm 15 months post meds. and I still experiance morning nausea, but it only lastes for the first 30-45 min of waking. Its not every day thoe, but it seems pretty close thoe.  It doesn't bother me anymore thoe, as I went though 2 months streight of 24/7 nausea (which most likly won't happen to you, as I was getting off of 4 different meds. at the same time, so my body has had to go though w/d of not only a benzo, but 3 other meds too.)

 

It'll get better.

 

Take Care,

Becky

 

ps: I found that emetrol helps out with the nausea pretty good (as long as your not diabetic you should be fine, to be able to take it)

Link to comment
Share on other sites

×
×
  • Create New...